# SDR FDEA202304130635

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300*
- Aircraft serial: 774
- Aircraft time: 36,196 hours, 20,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 ASSIST BOTTLE BLOWN.  RELEASED FOR SERVICE PER MEL : 52-11-01-05  CATEGORY : C EXPIRATION : 23APR23  "MEL 52-11-01-05: CREW ENTRY DOOR R1 - INOP."  SLIDE IS NOT BLOWN  C/7356956. REMOVED AND REPLACED DIAPHRAGM IN R-1 FWD DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-14-03-02 ,A/C OK TO CONTINUE.
